# SDR 2007UALA04327

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,744 hours, 34,561 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE FELL OUT OF CASING.  SUSPECT SLIDE IMPROPERLY INSTALLED.  REPLACED L1 DOOR SLIDE ASSEMBLY IAW MM-25-61-35. AC OK FOR SERVICE.
